# SDR YENA2024122301584

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 60,780 hours, 21,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Malfunctioned
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1196, FLL-PVD. 'L1 DOOR WILL NOT ARM.   PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS, WITHOUT PASSENGERS. OPEN
